# SDR SWAA2020102621002

- Difficulty date: September 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A8110
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE CHANNEL LOCATED BS 312 TO BS 328 AT LEVEL STR 17L AND WL 208.1 AT FWD GALLEY AREA.  REPLACED CHANNEL (ANGLE) LOCATED BS 312 TO BS 328 AT LEVEL STR 17L AND WL 208.1 AT FWD GALLEY AREA, IAW SRM B737-700 51-40-02 AND DWG 141A8110.
